# SDR DL76G002301

- Difficulty date: November 26, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 12,225 hours, 1,971 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Valve, 0
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HAD LT PACK TRIP AND RT PNUE PRESSURE HIGH.    DID NOT LOSE CABIN PRESSURIZATION.ATB TO JFK.   REMOVED AND REPLACED NR 2 ENG PRSOV. PER MM OPS CK OK ON RUN/UP.
